# SDR GTIA2024040238038

- Difficulty date: March 31, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 20,800 hours, 9,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE BOTTLE LOW-PERFORMED GVI OF L1 DOOR SLIDE PRESSURE GAUGE IAW AMM 25-62-00. FOUND L1 DOOR SLIDE PRESSURE TO BE WITHIN LIMITS. A/C OK FOR CONTNIUE SERVICE
